The inverse problem for the nonlinear pseudoparabolic equation of filtration type

Тип публикации: статья из журнала

Год издания: 2017

Идентификатор DOI: 10.17516/1997-1397-2017-10-1-4-15

Ключевые слова: A priori estimate, Filtration, Inverse problem, Local existence and uniqueness theorem, Nonlinear higher-order equation, Pseudoparabolic equation

Аннотация: The paper discusses the correctness of the inverse problem on finding an unknown coefficient dependent on t in the nonlinear pseudoparabolic equation of the third order with an additional information on the boundary. The existence and uniqueness theorem is proven. The proof of the theorem is carried out by the reduction of the original inverse problem to the equivalent one with an operator equation for the unknown coefficient. © Siberian Federal University. All rights reserved.

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 10, Is. 1

Номера страниц: 4-15

ISSN журнала: 19971397

Авторы

  • Lyubanova Anna Sh. (Institute of Space and Information Technologies Siberian Federal University)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.